MathSciNet Relay Station
MathSciNet bibliographic data
MR1403923 (97j:57041) 57R42 (57R45 58C27)
Vassiliev, Victor A. Topology of discriminants and their complements. Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Zürich, 1994), 209–226, Birkhäuser, Basel, 1995.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement